# SDR UPS02839925

- Difficulty date: November 18, 2002
- Submitted: November 22, 2002
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- Aircraft time: 72,739 hours, 48,583 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fwd A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: LNSV,  RIVET POPPED ON RT FWD SECTION OF FUSELAGE NEXT TO D10 CONDITIONED AIR DOOR.  REMOVED POPPED RIVET AT STA 8 AND FOUND FINGER DOUBLER SEVERLY CORRO DED. FABBED NEW FINGER DOUBLER IAW DAC DWG 5613862 MATERIAL ID 02570 75T6 PO 0349922 IAW DAC DWG 5613862 ALODINED & PRIMED IAW DC8 SRM 51 -1-8 AND INSTALLED FINGER DOUBLER IAW DC8 SRM 51-1-21 & 51-1-20D
